Film Festival Alliance

Regional Roundtable Ashland: Home Edition

In the wake of COVID-19, FFA will hold its first Regional Roundtable Ashland Independent Film Festival: HOME EDITION online on Friday, April 17th –  an online day of professional development. Along with group conversations and fun activities, we’ll be bringing a little bit of Ashland Independent Film Festival to you.

Regional Roundtables are open to all. FFA members pay a registration of $30, which includes access to anyone within their organization and to post-roundtable session recordings. Non-members pay $35. Registration is now closed.

Many thanks to our sponsors Eventive and Film Festival Flix, and our partnering festival Ashland Independent Film Festival.

SCHEDULE – ALL TIMES ARE IN EASTERN STANDARD TIME (EST)

Prior to April 17th, we’ll send you all the information you need, including zoom links, phone numbers for breakout group conversations and ingredients you’ll need for our group activities, should you choose to participate. Please register by April 10.

11:00am EST: Ashland Independent Film Festival Pandemic Case Study: Join AIFF’s Executive Director Richard Herskowitz, Managing Director Erica Thompson and the Film Festival Flix team to hear how they planned, processed and pivoted during the COVID-19 outbreak to create an online film festival experience for their audience.

12:30pm EST: 15-min Grab Your Breakfast or Lunch break sponsored by Film Festival Flix: Create Your Own Fancy Toast with FFA Executive Director &Toast Chick Lela Meadow-Conner

12:45pm EST: Why Focusing on Major Gifts and Donors Cultivates Greater Results: A key percentage of individuals have the financial capacity to propel your festival forward. Building and growing trusted relationships with them is the best way – the only way – to create the confidence in them to invest in you. Jessica and Ron Cohen of 2468 Appreciate will lead you through a data-focused approach and have a strategic conversation about how this important area of development work can be lifted up and prioritized. NOTE: while not required, participants who complete a short survey by Friday, April 10 will get far more value out of this session.

1:45pm EST: 15-minute Tea Break sponsored by Eventive: Steep Your Tea with FFA Director of Membership Barbara Twist

2:00pm EST: From Survival to Inspiration with Eventive (Sponsored): From survival to inspiration: What we’ve learned and where do we go from here? As the online and on-site ticketing platform for over 100 festivals and art house cinemas around the world, Eventive has had a unique vantage point on audience responses to the coronavirus crisis. Eventive co-founder Iddo Patt leads a discussion of observations and strategies moving forward, featuring current Eventive partners, special guest Daniel Spada –  ticketing operations manager for the Sundance Institute, and open-ended conversation with all who would like to share.

3:00pm EST: 15-minute Mind Game, sponsored by Film Festival Flix

3:15pm EST: Crisis PR & Communication: Join film festival publicist John Wildman for a session on crisis PR & communications and a publicity Q&A.

4:15pm EST: 10-minute Break & Desk Yoga with Rachel Taylor (Programming Director, Cucalorus), sponsored by Eventive

4:25pm EST: Small Groups Breakout: Participants will be randomly assigned to each other to participate in a 15-minute phone call/Zoom to discuss a specific topic.

4:40pm EST: 5-minute Shake Your Cocktail Break, sponsored by AIFF: Film Festival Guru with Jon Gann will shake us into happy hour.

4:45pm EST: Filmmaker/Festival Happy Hour: We’ll close out the gathering with a meet-and-greet session for festival organizers and the filmmakers behind the AIFF official selections. 

5:45pm: Adjourn!

ABOUT AIFF

The Southern Oregon Film Society was founded in 2001 and produces the nationally acclaimed Ashland Independent Film Festival (AIFF), as well as educational and cultural programs for more than 10,000 patrons annually. The AIFF has grown from an all-volunteer organization to one with six year-round and a dozen seasonal staff.

AIFF is the largest independent film festival in Southern Oregon and the Siskiyou region of California. Set in the picturesque town of Ashland (also home to the renowned Oregon Shakespeare Festival), AIFF provides an intimate setting that allows audience members from our rural area, filmmakers, and industry representatives a rare opportunity to interact over five days at various events including screenings, forums, conversations, educational programs, and informal gatherings. Festival attendees cite the ability to interact with filmmakers as one of the key draws of AIFF.